# SDR CALS097003

- Difficulty date: January 24, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N18201
- Make and model: Boeing 747409
- Aircraft serial: 28709
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 65B025394
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING FAA AD 2006-05-06 ON AC B-18201, DSGN FOUND GRH SIDE AFTER SPLICE FITTING CRACKED APPROXIMATELY 1.25 INCH IN LENGTH.
